... agitated and doesn't sleep well at night. He is being treated for ADHD, but the drugs seem to be aggravating the situation rather than helping it. Can these drugs be causing the aggitation and aggressive behavior he is displaying?
Concerta could as an side effect cause more outgoing or aggressive behavior than normal, strange behavior, agitation, or restlessness. Some less common side effects of Prozac are also anxiety, agitation, or panic attacks; hostility or aggressiveness; restlessness or inability to sit still, it would be recommended to seek medical advice from the doc who prescribed the meds, as he/she would know the medical history of the child & could be able to either change or alter dosage, wish your grandson a safe recovery & being well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 19 answers
My daugher is 10 and on concerta for add, in the morning she has very bad temper and does not sleep?
Posted 19 Jan 2010 • 1 answer
Posted 3 Oct 2012 • 1 answer
Posted 6 Oct 2012 • 6 answers
Posted 9 Jan 2014 • 2 answers